MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP SURGICAL DRAPE; DRAPE,HIP,W/POUCH,ST,5/CS

MEDLINE INDUSTRIES, LP SURGICAL DRAPE; DRAPE,HIP,W/POUCH,ST,5/CS
Catalog Number DYNJP8201
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, a "surgical site infection" was reported following a total hip replacement on (b)(6) 2025 where the drapes tore during the procedure.The customer reported that the patient was "taken back to surgery for incision & drainage" of the affected hip where "wound cultures" were taken.The customer stated that the patient will "be seen in office" on (b)(6) 2026 for surgical follow-up.No additional information is available at this time.It has been determined that the reported event caused or contributed to (death/serious injury), therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, a "surgical site infection" was reported following a total hip replacement on (b)(6) 2025 where the drapes tore during the procedure.The customer reported that the patient was "taken back to surgery for incision & drainage" of the affected hip where "wound cultures" were taken.

Brand Name
SURGICAL DRAPE
Common Device Name
DRAPE,HIP,W/POUCH,ST,5/CS
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
jessica walter
three lakes drive
northfield, IL 60093
MDR Report Key24223639
Report Number1417592-2026-00076
Device Sequence Number8579444
Product Code PUI
UDI-Device Identifier10080196740765
UDI-Public10080196740765
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYNJP8201
Device Lot Number45025070285
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Initial Report FDA Received Date01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age49 YR
Patient SexMale